cough-cold-icon
Chest pain and coughing
My father was having mild fever and only cough and mucus but he took some medication like Cefakind 650 and mondeslor and a cough syrup at that time and became well. But again after 1 month he is coughing again and because of that he is complaining of chest pain and headache too. Because of headaches he was taking migraine medicine. And is it possible as he has cyst in stomach which he has not operated till now can affect all this. Or any test is needed. Because the condition is exactly what I explained but now the cough is dry cough.. Hardly mucus comes out.
36 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Do a online consultation with a pulmonologist for further evaluation and management
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.